# SDR 97ZZZX4330

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4811K
- Make and model: Cessna P210N
- Aircraft serial: P21000330
- Engine: Cont TSIO520P
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud Assy
- Part number: 642185A1
- Condition: Mistorqued
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW OIL PRESSURE; ALL EXTERIOR INSPECTION AND TESTS EXHAUSTED.  REMOVED ENGINE AND DIS-ASSEMBLED.  FOUND VISUAL SIGNS OF ENGINE MAIN BEARING BORE MISALIGNMENT, I.E., MAIN BEARING PATTERN COVERING ONLY 50 PERCENT OF AREA, ALL FIVE JOURNALS.  LOG BOOK ENTRY SHOWS PROPELLER STRIKE, DISASSEMBLY, INSPECTION, REPAIRS AND RE-ASSEMBLY, 99.6 HRS, PREVIOUSLY ON 8-29-96, BY CUSTOM AIRMOTIVE, TULSA, OK.  W.O. NR 14148; FAA REPAIR STATION NR DC2R763K.  SUSPECT IMPROPER TORQUE, AND/OR IMPROPER TORQUE SEQUENCE AS SET FORTH IN THE MFG M & O MANUAL.
